# SDR ABXA9700836

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196192
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE MAIN FRAME AT STA 737 RIGHT WAS FOUND CRACKED.  WHILE ACCOMPLISHING AD 78-07-05.  THE FRAME WAS REPAIRED IAW REA DC53-17693-MR.
